# SDR DALA2019012100392

- Difficulty date: January 20, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL BETWEEN BEAM 5 AND 4 STA 186 AT PASSENGER ENTRANCE DOOR L1 (PTAS). NRC 00381: INTERCOSTAL WAS REPLACED PER SRM 51-41-02-0G PAR. 6 B, 51-41-01-0G, AND DWG #9955763 REV. K. (LP #0912023)
